Discussions By Condition: Cardiovascular disease

Need information

Posted In: Cardiovascular disease 2 Replies
  • Posted By: anxious Annie
  • May 5, 2008
  • 00:01 PM

I am on Atenelol a Beta Blocker for a fast heart rate. I am losing hair fast and after investigating this med. I have other side effects of it. My question is what other drug, other than a Beta Blocker will help the heart rate without the side effects. Being female, I want to keep my hair. I would like some info on this before my next doctor appt. I also take Enalapril, which does not have this side effect. It seems that Beta Blockers are bad news.

Reply Flag this Discussion

2 Replies:

  • I am on Atenelol a Beta Blocker for a fast heart rate. I am losing hair fast and after investigating this med. I have other side effects of it. My question is what other drug, other than a Beta Blocker will help the heart rate without the side effects. Being female, I want to keep my hair. I would like some info on this before my next doctor appt. I also take Enalapril, which does not have this side effect. It seems that Beta Blockers are bad news.You need to see your doc and discuss your concerns! There is NO one except your personal physicians, who can tell you what meds are good or bad for you. Cardiac meds are especially individual....what works for you may do little for me....but your doc will be able to help you find the right medication for you. Just be patient and work with the doc. (Many side effects are temporary too!)
    CindySue54 32 Replies Flag this Response
  • Thanks for your info. I just wondered if there was another medication that I could ask the doctor about on my next visit. Like to go in prepared with my questions.
    anxious Annie 59 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.